# SDR DALA13032193144

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 30,573 hours, 15,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT LEFT CARGO BAY FLOORBOARDS 161NF AND 161PF DAMAGED.  INSPECTED FLOORBOARDS IAW SRM 53-02-00, PG 128, FIG 104, SH3.  TOP SKIN ON FWD EDGES OF FLOORBOARDS DAMAGED.   R & R AFT CARGO BAY FLOORBOARDS IAW AMM 53-42-17.  ACFT OK FOR SERVICE.
